# SDR YENA2025040200362

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 13,983 hours, 2,072 cycles
- System (JASC): 3150 · Central Warning
- Part: Fan
- Part number: 70649A010001
- Part serial: 7064903857
- Condition: Failed
- Location: Zone 400
- Part time: 13,983 hours, 2,072 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) (AIRCRAFT PERFORMED AN AIRTURN BACK TO LHR) .' AFTER T/O ECAM MESSAGE FOR ENG1 BLEED FAULT APPEARED ON. WE FOLLOWED ECAM ACTIONS AND MESSAGE CAME BACK. WE CALLED MX AND DID RESET PROCEDURES AND MESSAGE WAS NOT CLEARED; TROUBLESHOT PER TSM 36-11-54 AND FOUND FN AIR VALVE ROD END DAMAGED REMOVED AND REPLACED FAN AIR VALVE IAW AMM 36-11-54 .OPS CHECK GOOD A/C OK FOR SVC.
